NEUPRO PATCH+ ROPINIROLE AND FALLING DOWN MORE

My husband just switched neurologists after 18 years. Was feeling that previous doc was really not paying attention to needs and concerns. We were very happy with the new doc and he made lots of changes in meds. My husband is now taken 8mg of ropinirole , 8 mg of carb/levo 25/100 and wearing a 2 mg Neupro patch. we have gave it lots of time, and lots of adjustments. but now he is falling a lot and sometimes seems in a daze. I am wondering if this is from med changes which have occured over the last 3 months.. He previously was taken 2 - 6mg ropinirole extended realease and no patch. He has had DBS surgery in 2007 and just had batteries replaced for the 2nd time 2 weeks ago. I am at a loss as to how to help him, for up to this point he has stayed basically active, but the new doc says "maybe he should stay home more"" at his age and how long he has had PD. He is 75 years old and has PD for 18 years. It is my feeling not to let him quit. Can anybody else shed some light??

4 Replies

oldestnewest
  • maybe you need a second opinion. Is new neuro a Movement Disorder Specialist?

  • On the main problem, I do not have an answer sorry

    BUT WARNING

    You must do everything possible to guard against falls.

    One small fall, a broken hip resulting in pain and immovability for the rest of his life. Putting ones own pants on is a big opportunity. Try 2 canes.

  • Definitely do not let him quit! We have to keep fighting when we have PD. It never stops trying to take away from us and we need to not let that happen.

    Something that I have created may help with your communication with your 'neuro'.

    I have a Symptoms List of over 100 items with many features like a severity rating scale of 1-10, a way to keep track of symptom changes with new drugs, etc. If you would like a copy, simply e-mail me at: macbunch@Hotmail.com

    In the subject line at the top simply say: 'Symptoms'

    I will send a two page and a three page - same info - different formats.

    This offer is also available to anyone reading this.

    Charsie

  • I am taking 14mg of Ropinirol pills, my legs and feet have swollen a bit. I have stumble a few times when out walking. I am 64 , diagnose with pd last December. All I can say do not give up with the exercise. albert

You may also like...